# SDR FDEA1005121525A

- Difficulty date: May 12, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 1183 BULKHEAD WEB AT RBL 24 WL 170 CUT OUT WEB DIM. 2.8750 " X 1.3750 " IAW EA 7-5310-135543 AND SRM 51-10-1. FABRICATED FILLER FROM 2024T3 .050" DIM. 2.7500" X 1.3750", FABRICATED DOUBLER FROM 2024T3 .071" DIM 7" X 6", FABRICATED FILLER FROM 2024T3 .071"  DIM. 9.6250" X 1.8750", FABRICATED FILLER FROM 2024T3 .071"  DIM. 2" X 1.8750", FABRICATED FILLER FROM 2024T3 .071"  DIM. 1" X 1.3750 ",   FABRICATED SHEAR TIE USING 7075-O .050 DIMS 4.7500" X 3,6250", HEAT TREATED PART TO T6 CONDITION IAW FASI ENG REPORT 2-37153-801 REV A, FABRICATED FILLER USING 2024T-3 .160 DIMS 1" X 1" AND INSTALLED REPAIR PARTS IAW EA 7-5310-135543 AND SRM 51-30-2.
